UNILAB LOGO UNILAB Website Violator
United Home Products
United Home® Kiddilets™
(Paracetamol 120mg)

Format:

Flavored Chewable Tablet 20 Tablets per Blister

Price:

₱2.50 / Tablet

Usage:

To help reduce children's fever and for the temporary relief of children's minor aches and pain such as toothache, headache, backache, muscular aches and pain associated with the common cold and flu.

Product Description:

Each chewable tablet contains 120 mg of the active ingredient Paracetamol

Comes in 3 tutti-frutti flavors (orange, lemon, strawberry)

 

DOSAGE & ADMINISTRATION:

Recommended Oral Dose (every 4 hours, as needed)

2-3 years old: 1 Tablet

4-6 years old: 1-2 Tablets

7-12 years old: 2-3 Tablets

Adults and children over 12 years old: 3-4 Tablets